MAUDE Adverse Event Report: DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0559-01
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields - b4, d4, d9, g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, investigation conclusions), h11.A 30cc yamato plus iabc used with a cs300 iabp ruptured on the fourth day after pci support.Alarms sounded repeatedly, and blood was seen in the catheter shaft.The device was replaced with another 30cc balloon from a different manufacturer, and the patient remained unharmed.The balloon had been inserted at another facility via the right femoral artery, where only mild to moderate tortuosity and calcification were present.The rupture occurred while the patient was resting in the icu.Only the catheter and sheath were returned, and details such as the guidewire type, lot number, and serial number are unknown.Physician contact information was not provided since the issue did not occur during the procedure.The product was returned with the membrane completely unfolded and blood on the interior and exterior of the iab and between catheter and sheath.The iab was returned cut at the extracorporeal tubing.The non-maquet sheath was returned covering the catheter tubing.Multiple tiny kinks were observed on the returned sheath near the hub.An underwater leak test of the catheter tubing, inner lumen and extracorporeal tubing was performed and one leak was observed on the membrane 19.8cm from the iab tip and measures 0.005in / 0.013cm long.Conclusion: the reported problems were most likely triggered by three leaks which were found on the membrane.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Additional Manufacturer Narrative
Due to characterization limit e1: event site name: (b)(6) hospital.The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id: (b)(4).
 
Event or Problem Description
It was reported by the customer that during use the intra-aortic balloon (iab) a balloon rupture and the iab circuit inspection alarm sounded multiple times, and blood was observed inside the catheter shaft.There was no patient harm or injury reported.

Brand Name
YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24032081
Report Number2248146-2026-0000190
Device Sequence Number15738507
Product Code DSP
UDI-Device Identifier10607567107585
UDI-Public(01)10607567107585(17)260807(10)3000327935(11)230807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model Number0684-00-0559-01
Device Catalogue Number0684-00-0559-01
Device Lot Number3000327935
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP CS300.
Patient Age78 YR
Patient SexFemale
Patient Weight56 KG